| Model Number |
6003-200-020 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/15/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that in the central sterile department of the user facility, it was discovered that the device was broken into two pieces.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was discarded by the customer, no evaluation is possible.Discarded by user.
Event or Problem Description